# SDR C2XA09TY244

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 18,929 hours, 10,067 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 1456900941050
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON TO THE PCA ATTACHMENT HAS MIGRATED HAT BUSHINGS.  REMOVED AND REPLACED RT AILERON PCA BRACKET IAW EC5750-01177.
